# SDR CALA2023072602325

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 98,583 hours, 23,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N5318
- Condition: Cracked
- Location: Sta1685 To 1706
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY WET AREA FLOOR - HOLE SAW CUT MARKS ON WEB DECK LBL 25.5 FROM STA 1685 TO 1706. THIS LOG PAGE IS FOR ESFR REPORTING PURPOSES ONLY. SEE N/R 1448078 FOR WORK PERFORMED. CREATED AND SUBMITTED ESFR 1033222.
